# SDR DLM88100859

- Difficulty date: April 2, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 54,654 hours, 41,651 cycles
- Engine: Pwa JT8D219
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 13e
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND THE EMERGENCY LIGHT AT SEAT 13E TO BE BROKEN.  MX REPLACED THE LIGHT ASSY.  AN OPS CHECK WAS GOOD AND THE ACFT WAS RETURNED TO SERVICE.
